# SDR QXEA2020080300228

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 44,411 hours, 47,034 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT ACCELERATING THROUGH APPROX 190KIAS, THE "SPOILER OUTBD" CAUTION LIGHT ILLUMINATED. PER EA CHECKLIST MAINTAINED MAX 200KIAS AFTER LEVEL OFF AT FL240, THE CAUTION LIGHT EXTINGUISHED AND NEVER ILLUMINATED AGAIN. REMOVED FROM SERVICE. NO FCS FAULTS FOUND IN CDS PRESENT FAULTS. NO RELATED FAULTS IN HISTORY. PERFORMED OPS CHECKS OF ROLL SPOILER SYSTEM REF AMM TASK 27-61-00-710-801, NO DEFECTS NOTED. RAN AIRSPEED FROM 160KTS TO 190KTS REPEATEDLY WHILE MAKING ROLL SPOILER INPUTS, NO CAUTION LIGHT NOTED AT SPEED CUT-OVER TO INBD SPOILERS ONLY. REMOVED AND REPLACED PRESSURE SWITCH FOR OUTBD ROLL SPOILERS REF AMM TASK 27-61-28-000-801 AND 27-61-28-400-801 AS A PRECAUTIONARY MEASURE. OPS AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
